# SDR GTIA20130525633

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 9,761 hours, 4,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH TO TEST LIGHT INOPERATIVE ON FLASHLIGHT.  INSTALLED NEW FLASHLIGHT AT FWD F/A SEAT IAW CMM.  OPS CHECKED GOOD.
